# SDR 29GA2018061400001

- Difficulty date: June 13, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N353AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,148 hours, 42,540 cycles
- Engine: Ge CT79B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: 671102
- Part serial: 1706A
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR MADE A LOUD THUMP JUST AFTER INITIATING GEAR EXTENSION.  REMOVED AND REPLACED THE NLG, UPLOCK ACTUATOR IAW AMM 32-32-05-02.
